# SDR IPXA2016022299702

- Difficulty date: January 31, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RCB,  WALL LT NR 1 FLOOR FITTING CRACKED.  R & R RCB WALL LT NR 1 FLOOR FITTING IAW AMM 25-59-13-400-801 AND AMM 20-50-02-910-801, MINOR.
